Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 183, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Jun 5, 2013, 11:13 PM CDT for Shackelford County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2013, 11:13 PM CDT (04:13 UTC)
- Expired
- Jun 6, 2013, 12:00 AM CDT
- In force
- 47 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
County Shackelford County, TX
The radar
The Dyess AFB radar (KDYX), 24 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 9:44 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 4.2 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 218 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 3430 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 6:16 PM CDT, 4 hours 57 minutes earlier.
Area forecast discussion, Jun 5, 6:16 PM CDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 616 PM CDT WED JUN 5 2013 .AVIATION... VFR CONDITIONS WILL CONTINUE AT ALL TERMINALS THROUGH THE NEXT 24 HOURS. CONVECTIVE ACTIVITY WILL MOVE INTO THE AREA FROM THE WEST THIS EVENING AND SHOULD AFFECT ONLY THE NORTHERN TERMINALS...HAVE INCLUDED VCTS FOR KABI AND KSJT THROUGH 06Z. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 67 83 67 85 65 / 50 20 30 10 20 SAN ANGELO 71 89 67 87 67 / 30 20 40 30 20 JUNCTION 68 92 70 87 67 / 10 20 30 20 20 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 15
Hazardous weather outlook, Jun 5, 2:57 PM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 257 PM CDT WED JUN 5 2013 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-062000- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 257 PM CDT WED JUN 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT...ALONG AND NORTH OF A SONORA TO BROWNWOOD LINE. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE AREA THURSDAY THROUGH FRIDAY NIGHT. A FEW STORMS COULD APPROACH SEVERE LEVELS THURSDAY AFTERNOON AND EVENING...MAINLY ALONG THE I-10 CORRIDOR. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY LATE THIS AFTERNOON AND EVENING. 24
In the hours before
Local storm report, Jun 5, 10:17 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1017 PM CDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM HAIL 1 S ROBY 32.73N 100.38W
06/05/2013 E1.75 INCH FISHER TX LAW ENFORCEMENT
&&
EVENT NUMBER SJT1300349
SNLocal storm report, Jun 5, 10:52 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1052 PM CDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL STAMFORD 32.94N 99.80W
06/05/2013 E1.00 INCH JONES TX TRAINED SPOTTER
&&
EVENT NUMBER SJT1300350
SNLocal storm report, Jun 5, 11:01 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1101 PM CDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG ANSON 32.76N 99.90W
06/05/2013 JONES TX LAW ENFORCEMENT
SEVERAL TREES BLOWN DOWN...POWER LINES DOWN...AND
SEVERAL CARPORTS TURNED OVER
&&
EVENT NUMBER SJT1300351
SNLocal storm report, Jun 5, 11:03 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1103 PM CDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HAIL 1 E HAWLEY 32.61N 99.79W
06/05/2013 E1.00 INCH JONES TX PUBLIC
&&
EVENT NUMBER SJT1300352
JOHNSONLocal storm report, Jun 5, 11:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1106 PM CDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL STAMFORD 32.94N 99.80W
06/05/2013 M1.25 INCH JONES TX PUBLIC
&&
EVENT NUMBER SJT1300353
JOHNSONLocal storm report, Jun 5, 11:09 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1109 PM CDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND GST 4 N HAWLEY 32.67N 99.81W
06/05/2013 E60 MPH JONES TX PUBLIC
&&
EVENT NUMBER SJT1300354
SNThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:09 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 51 min |
| Jun 5, 7:33 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 42 min |
| Jun 5, 8:05 PM CDT | Areal Flood Advisory | SJT | Tom Green | 85 min |
| Jun 5, 8:15 PM CDT | Special Weather Statement | SJT | Tom Green | 60 min |
| Jun 5, 8:26 PM CDT | Special Weather Statement | SJT | Nolan | 34 min |
| Jun 5, 8:42 PM CDT | Severe Thunderstorm Warning | SJT | Nolan | 48 min |
| Jun 5, 8:49 PM CDT | Special Weather Statement | SJT | Concho | 56 min |
| Jun 5, 9:03 PM CDT | Special Weather Statement | SJT | Sterling | 57 min |
| Jun 5, 9:12 PM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 48 min |
| Jun 5, 9:30 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 45 min |
| Jun 5, 9:54 PM CDT | Severe Thunderstorm Warning | SJT | Taylor | 51 min |
| Jun 5, 9:57 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Nolan, Taylor | 48 min |
| Jun 5, 10:09 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 51 min |
| Jun 5, 10:20 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones | 40 min |
| Jun 5, 10:34 PM CDT | Areal Flood Advisory | SJT | Taylor | 56 min |
| Jun 5, 10:48 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 42 min |
| Jun 5, 10:57 PM CDT | Severe Thunderstorm Warning | SJT | Jones | 33 min |
| Jun 5, 11:29 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 46 min |
| Jun 6, 12:16 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Fisher, Nolan, Sterling | 59 min |
| Jun 6, 12:50 AM CDT | Severe Thunderstorm Warning | SJT | Jones, Taylor | 55 min |
| Jun 6, 12:54 AM CDT | High Wind Warning | SJT | Crockett, Irion, Schleicher, Tom Green | 2 hr |
| Jun 6, 12:57 AM CDT | Special Weather Statement | SJT | Haskell | 63 min |
| Jun 6, 1:07 AM CDT | Special Weather Statement | SJT | Runnels | 53 min |
| Jun 6, 1:20 AM CDT | Special Weather Statement | SJT | Callahan, Shackelford | 55 min |
| Jun 6, 1:27 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 63 min |
| Jun 6, 1:32 AM CDT | Special Weather Statement | SJT | Coleman | 58 min |
| Jun 6, 1:33 AM CDT | Special Weather Statement | SJT | Coleman | 57 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.